# SDR SWIA201335578

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120
- Aircraft serial: 120327
- Aircraft time: 36,227 hours, 50,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Stud
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ROW 6A DOES NOT ILLUMINATE.  FLT 5427 SECURED THE GROUND STUD FOR THE EMERGENCY EXIT SIGN AT ROW 6A.
